Author Topic: please help me plan my ATIVAN taper (currently very unstable for 3 months)  (Read 774 times)

[Buddie]

petit, you said this a while ago:

Quote
My system is not used to a planned scheduled taking medication so maybe it is for that I am having problems trying to divide my daily dosage into smaller sections and take them at least 2 a day (but smaller than my current 0,8 mg won't give any relief from symptoms). I figured out that the general idea for tapering off of Ativan is distributing the daily dosage into 3-5 intakes.

What happened to this idea? Why not dose several times a day? When I was on Ativan I had to do that. (Eventually 4 x a day -- not saying you'll have to do exactly that . . .just pointing out how frequent dosing helps). What's holding you back? Why not try this to see if you get relief? Experiment a little. imo discount what the docs have to say. It sounds as though none of them are helping you. If it were me (and it was me) I'd  take charge of my own taper. Figure out what to do with the help of sensible buddies on here, [...] and freefrom have good advice for you.

Then, once you get stable, you can plan a taper.

Best,

[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hi ladies, thank you so much for your soothing words. You are an incredible source of Light and experience.

Every day in this situation has a new scenario so it seems and unfortunately, all are dark. Yesterday all of a sudden I felt a really strange heart rhythm as if it had stopped several times, my face flushed and something clicked in my head. I know what skipped beats look like, but this was different. Then was reading about potentially dangerous arrhythmias that benzo w/d can cause ... better even not to think about that. I am taking a beta-blocker for my tachycardia ... but don't know if it is helping ... I just tell that the heart anxiety is one of the worst there is.
Today with a tummy rigid like a stone and severe cramps (also pms) and totally stiff head, neck, and shoulder muscles (Mg does not seem to help with this). During the night thirsty like a hermit and had to pee several times (diabetes, anemia?) What comes next?

[...], I am also very angry at unsympathetic doctors, who should be there to help not to play superior. But I am not expecting anything from them anymore like [...] said (discount what they say). It is just to get my justified sick leave and the only way is through the medical system.

[...], as a matter of fact, I am holding at this dose since Dec 2021, the only change was trying to distribute the daily amount to at least two doses, but could not succeed. And feeling extremely frustrated because it is not moving anywhere.

[...], I tried to do that (first, slowly going to two, then maybe to three), but my body did not feel like a reduced dose was worthy for relieving the sx ... it was like taking no drug, and at the end of the day, I finished taking more in total sum. So after 3 days, I switched to taking the main dose around 2 pm and small dust (left after cutting off the pill) in the evening. Don't really know how to successfully switch to multi-dosing from one time only? The divided amount of substance per dose is just too small to have any effect and for my body feels like decreasing the total amount.

Freefromfear, good luck with your yourney, may it be as smooth as possible ... stay in touch, please. Thanks for stopping by. I am also taking Mg in the form of Mg l-threonate (supposedly the more absorbable form, crossing the blood-brain barrier), before I was taking Mg glycinate (also good absorption). CBD does not give me any relief now, at the begging I felt something for some minutes. Later less and less.
On my list there is also l-theanine (3x daily) and a strong probiotic (at least two pills after meals) - I need that for my sensitive gut and probably contributes to building a better microbiota (so I hope at least).

It is a season of dandelion green (for salads) and wild garlic in Slovenia, so I try to eat these healthy season greens daily ...

May your days be happy and your thoughts light  :)




Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.